The Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as... Read more

Volume 10, Issue 4, 1289-In Progress
Articles: 37 - 48
Some new bounds for Simpson's rule involving special functions via harmonic h-convexity
Author(s): M. U. Awan, M. A. Noor, M. V. Mihai, K. I. Noor, A. G. Khan
Pages: 1755--1766
Solvability of a fractional functional equation arising in some epidemic models
Author(s): K. Sadarangani, B. Samet
Pages: 1767--1785
Meir-Keeler theorem in b-rectangular metric spaces
Author(s): D. W. Zheng, P. Wang , N. Citakovic
Pages: 1786--1790
Generalized hypergeometric k-functions via (k,s)-fractional calculus
Author(s): K. S. Nisar, G. Rahman, J. Choi, S. Mubeen, M. Arshad
Pages: 1791--1800
On the existence of coupled best proximity point and best proximity point for Suzuki type alpha^+-theta-proximal multivalued mappings
Author(s): H. Liu, X. Fan, L. Yan, Z. Wang
Pages: 1801--1819
Existence theorems for nonlinear second-order three-point boundary value problems involving the distributional Henstock-Kurzweil integral
Author(s): X. You, W. Liu, G. Ye, D. Zhao
Pages: 1820--1829
Exponential stability of neutral stochastic functional differential equations driven by G-Brownian motion
Author(s): M. Zhu, J. P. Li, Y. X. Zhu
Pages: 1830--1841
Existence of homoclinic orbits for a higher order difference system
Author(s): X. Liu, T. Zhou, H. P. Shi
Pages: 1842--1853
Integral inequalities of the Hermite--Hadamard type for (alpha,m)-GA-convex functions
Author(s): Y. Shuang, F. Qi
Pages: 1854--1860
Berge's maximum theorem to vector-valued functions with some applications
Author(s): Q. Xiaoling, P. Dingtao, Y. Jian
Pages: 1861--1872
Optimal tracking performance of discrete-time systems with quantization
Author(s): C.-Y. Chen, W. Gui, Sh. Zhou, Z.-W. Liu, Z.-H. Guan, N. Gui
Pages: 1873--1880
Common coupled fixed point results in multiplicative metric spaces and applications
Author(s): Y. Jiang, F. Gu
Pages: 1881--1895

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more